I have been taking methotrexate 5mg every other day for

Patient

Q: I have been taking methotrexate 5mg every other day for the last month. I have Mirena in place and have not had a period in over a year and a half. Over the last two weeks I have been having vaginal bleeding. Not heavy but there. Is this a side effect of the methotrexate?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hello, I have a question regarding lymph nodes in the neck. On the left side of my neck I have a small lump which I'm...

Q: When they take a mans blood for testing there is something that can be high at 50 and can result in heart attack stro...

Q: I have a rash between my butt cheeks above the anus that is sore and raw in a couple spots. I was using Neosporin and...

Q: I have had typical symptoms of enlarged prostate (bph) for several years (frequent urination, some discomfort initiat...

Q: Hello, I had fallen down a flight of stairs. Later when I went to pass a stool. I notice blood in my stool. I beli...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews